# SDR 08FDEA03871

- Difficulty date: September 15, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,901 hours, 11,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5322060000200
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO FLOORBOARD IS BULGED AT THE TRACK FITTING (251 QH) REMOVED DAMAGED FLOOR PANEL 251 QH IAW SRM 51-40-21.  MATERIAL ID FOR THE NEW PANEL A402H144 IAW DWG SRZ 25-005; REV "G".  FABBED A NEW FLOOR PANEL 251 QH IAW DWG 25-005; REV "G".  INSTALLED PANEL IAW SRM 51-40-21.
